EconPapers    
Economics at your fingertips  
 

On the Solution of Large Economic Models with Consistent Expectations

Stephen Hall

Bulletin of Economic Research, 1985, vol. 37, issue 2, 157-61

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (11)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:37:y:1985:i:2:p:157-61

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378

Access Statistics for this article

More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:bla:buecrs:v:37:y:1985:i:2:p:157-61